CSpace
Permanence of general stage-structured consumer-resource models
Liu, Shengqiang; Liu, Zhuojun
2007-04-15
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume201Issue:2Pages:381-388
AbstractMuch of the existing stage-structured consumer models ignore the permanence. I it this paper. we consider the permanence for a series of staged-structured consumer-resource models with the function response of so-called "prey-dependence" (resource dependence) type. We show that the systems are permanent, if and only if the adult consumer's recruitment rate at the peak of resource abundance is more than its death rate. Our results indicate that the large consumer's maturation time delay will directly lead to its extinction. Furthermore, our arguments for the main results give a light for permanence in the general stage-structured consumer-resource Systems. (c) 2006 Elsevier B.V. All rights reserved.
Keywordtime delays stage structure permanence consumer-resources models necessary and sufficient conditions
DOI10.1016/j.cam.2005.12.038
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000244581100009
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/4223
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLiu, Shengqiang
Affiliation1.Harbin Inst Technol, Ctr Sci Res, Harbin 150001, Peoples R China
2.Beijing Univ Technol, Coll Appl Sci, Beijing 100022, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, Shengqiang,Liu, Zhuojun. Permanence of general stage-structured consumer-resource models[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2007,201(2):381-388.
APA Liu, Shengqiang,&Liu, Zhuojun.(2007).Permanence of general stage-structured consumer-resource models.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,201(2),381-388.
MLA Liu, Shengqiang,et al."Permanence of general stage-structured consumer-resource models".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 201.2(2007):381-388.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Shengqiang]'s Articles
[Liu, Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Shengqiang]'s Articles
[Liu, Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Shengqiang]'s Articles
[Liu, Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.